MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159001
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).The report contains also the device evaluation.The manufacturer has received the logfiles for analysis.According to the logfiles analysis exhalation obstruction alarm was recorded.2025-10-15 12:45:51 operating time: 8 hour(s) 37 minute(s) device 825.2025-10-15 12:45:51 operating time: 386 day(s) device 826.2025-10-15 12:45:51 power-on 2025-10-15 power 1.2025-10-11 17:36:45 humidifier off special 547.2025-10-11 17:36:45 power-off 2025-10-11 power 3.2025-10-11 17:32:21 standby on special 506.2025-10-11 17:32:21 nebulizer off special 501.2025-10-11 17:32:16 exhalation obstructed alarms 5015.2025-10-11 17:32:09 exhalation obstructed alarms 5015.The root cause was identified as a¿defective expiratory valve, which was subsequently replaced.Following the replacement, the device functioned as intended.
 
Event or Problem Description
Hamilton medical ag received the following event description: the device alarmed with "exhalation obstructed".No patient involved.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key23741018
Report Number3001421318-2025-00952
Device Sequence Number18260181
Product Code CBK
UDI-Device Identifier07630002800013
UDI-Public(01)07630002800013(11)220211(240)159001
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159001
Device Catalogue Number159001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown